# SDR FDEA202111152861

- Difficulty date: November 15, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Part number: 141N5361235
- Part serial: NSN
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER AREA FLOOR BOARD 141N5361-235 IS DELAMINATED. FABRICATED FLOOR BOARD 141N5361-235 ON VT MAE TRAVELER # T21/1582578 IAW DWG SRZ-25-  005  REV R      MAJOR REPAIR
